# SDR SWIA2020091652507

- Difficulty date: August 1, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 409.00+128 TO 559 UPPER FLOOR SILL ANGLES HAVE NUMEROUS AREAS OF CORROSION AS MARKED.  C-CHECK RO 9/12/2020.  REPAIRED CORROSION ON LT FS 409.00+128 TO 559 UPPER FLOOR SILL ANGLE, REF REO.  COMPLIED WITH TASK CARD
